U.S. doctors online nowAsk doctors free
A 22-year-old member asked:

I've been taking buspar (buspirone) for 5 days now. i was wondering if running increases the dizziness effect? when running i almost passed out. will it get beter

2 doctor answers2 doctors weighed in
Dr. Martin Tesher
Family Medicine 60 years experience
Yes: It takes a few weeks to adjust to this medicine, be patient.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Alan Wartenberg
A Verified Doctoranswered
Addiction Medicine 50 years experience
It may: Dizziness is one of the most common side effects of buspirone, but it usually lessens with time. I would reduce the level of exercise until you are used to the medication, and make sure your doctor is aware of your side effects. It may need to be reduced in dose some and increased more slowly in your case.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 5, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.